MathSciNet Relay Station
MathSciNet bibliographic data
MR1804651 37J45 (34C28 70K44)
Bosetto, Elena; Serra, Enrico A variational approach to chaotic dynamics in periodically forced nonlinear oscillators. Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000), no. 6, 673–709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement